MathSciNet Relay Station
MathSciNet bibliographic data
MR278389 (43 #4119) 60.62
Griego, Richard J.; Heath, David; Ruiz-Moncayo, Alberto Almost sure convergence of uniform transport processes to Brownian motion. Ann. Math. Statist. 42 1971 1129–1131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement